# SDR CALA2025051504688

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 77,815 hours, 28,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE SKIRT AT DOOR 1R IS HANGING LOWER THAN NORMAL..  DOOR 1 ESCAPE SLIDE Z-FOLD FOUND WITHIN LIMITS PER ECRA 2560-01987. A/C OK TO CONT. MOLLETT, CODY (V947592) DOOR 1 ESCAPE SLIDE Z-FOLD FOUND WITHIN LIMITS PER ECRA 2560-01987. A/C OK TO CONT.
